×

zbMATH — the first resource for mathematics

The Jacobson radical in PI-algebras. (English. Russian original) Zbl 0354.16008
Algebra Logic 13(1974), 192-204 (1975); translation from Algebra Logika 13, 337-360 (1974).

MSC:
16Rxx Rings with polynomial identity
16Nxx Radicals and radical properties of associative rings
17B05 Structure theory for Lie algebras and superalgebras
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] S. A. Amitsur, ”A generalization of Hilbert’s Nullstellensatz,” Proc. Amer. Math. Soc.,8, No. 4, 649-656 (1957). · Zbl 0079.05401
[2] A. I. Shirshov, ”On rings with identity relations,” Mat. Sb.,43, No. 2, 277-283 (1957). · Zbl 0078.02402
[3] L. W. Small, ”An example in PI-rings,” J. Algebra,17, No. 3, 434-436 (1971). · Zbl 0226.16021
[4] Yu. P. Razmyslov, ”Identities with trace in complete matrix algebras over a field of characteristic zero,” Izv. Akad. Nauk SSSR, Ser. Matem.,38, No. 4, 723-756 (1974).
[5] G. Higman, ”On a conjecture of Nagata,” Proc. Cambr. Phil. Soc.,32, No. 1, 1-4 (1956). · Zbl 0072.02502
[6] Yu. P. Razmyslov, ”On a problem of Kaplansky,” Izv. Akad. Nauk SSSR, Ser. Matem.,37, No. 3, 483-501 (1973).
[7] N. Jacobson, The Structure of Rings, Am. Math. Soc. Colloq. Publ., Vol. 37, Providence (1964). · Zbl 0117.03301
[8] H. Weyl, Classical Groups. Their Invariants and Representations, Princeton Univ. Press (1946). · Zbl 1024.20502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.